# SDR GLBA96235

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Sounded
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GFK - GEAR UNSAFE HORN SOUNDS AFTER GEAR RETRACTION.  MAINTENANCE COULD NOT DUPLICATE IN HANGAR OR ON TEST FLIGHT.  (X)
